MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL 4.75 HEALIX ADVANCE KNTLS PEEK; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SARL 4.75 HEALIX ADVANCE KNTLS PEEK; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222584
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (l918907), and no non-conformance's were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot: a manufacturing record evaluation was performed for the finished device lot number (l918907), and no non-conformance's were identified.
 
Event or Problem Description
It was reported by the sales rep via phone that during an unknown procedure the 4.75 healix advance knotless peek physically broke during insertion.No fragments were generated.Another device was used to complete the procedure.No patient consequences or surgical delay reported.

Brand Name
4.75 HEALIX ADVANCE KNTLS PEEK
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key10190940
Report Number1221934-2020-01625
Device Sequence Number3408427
Product Code MBI
UDI-Device Identifier10886705030330
UDI-Public10886705030330
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K171114
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number222584
Device Catalogue Number222584
Device Lot NumberL918907
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date06/24/2020
Patient Sequence Number1